# SDR S03853091

- Difficulty date: November 5, 2003
- Submitted: November 14, 2003
- Operation: Air carrier
- Make and model: Boeing 737-800
- Aircraft serial: 30173
- Engine: Cfmint CFM567B26US
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Canning
- Location: Fuselage
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

B-18612 THE DATUM A/C HAD AN OIL CAN CONDITION ON BS 1016 PRESSURE BULKHEAD.  THE OIL CAN CONDITION WAS REPAIRED USING THE 738 SRM 53-80-08 REPAIR ON 4 NOV 10/02.  THE ABOVE REPAIR BOEING CONSIDER IT WAS STRUCTURALLY ACCEPTABLE AS A TEMPORARY REPAIR, FOR A PERIOD OF 24 MONTHS FROM THE TIME OF INSTALL AND BOEING PROVIDED A PERMANENT REPAIR PLAN BY CHI-TPE-03-00157H FOR THE SUBJECT OIL CAN.  CHI HAS ISSUED EO 738-53-00-0019 AND INCORPORATED FOR THE SUBJECT ITEM AS A PERMANENT REPAIR AND GOT APPROVAL DATA 8110-3 FORM.   PER EO 738-53-00-0019 REPAIR.
